When I use super b12 alone (half hydcbl - half mcbl) I start to feel bad in 3 days: shortned breath, “internal” pain (like a pain in the spinal nerve, it’s weird). The same effects occur when I use JUST ONE tablet of Source Naturals Men's Life Force (when I use it, the effects are much more intense and painful). Composition: 1, 2. Ok, few days ago I started to do some experiments with folate. I used 400mcg mfolate (quatrefolic) + ½ dropper of super b12 (0.5mg hydcbl + 0.5mg methylcbl) and felt nothing. Then 4 hours later I used 100mg Niacin and wow. My breath increased a lot. No flush, only tickles in the hand. My physical resistance really improved, more mental clarity and a great improvement in my breath. No more nocturne hypoglycemia, I got very good nights of restful sleep. The effects lasted 4 days then I used 400mcg mfolate + ½ dropper of superb12 and… the good effects appeared without niacin. I was enjoying, then did the same thing 2 days later and this gave me a diarrhea, but not intense, just 1 trip to the bath and some strange 'scratches' in my gut. 1 day later used mfolate and b12 again, but this time 1 entire dropper of b12 (2mg) and wow. 4 hours later I started to shake, felt very weak, and the next day things worsened. I was like a mummy, almost fainting when walking, intense nausea. The next day intense diarrhea started and lasted for 3 days! Abdominal pain, like something was ‘scratching’ all my gut. Total lack of motivation and appetite. Seems b12 is dictating the rules. I used 50mg niacin between these days, but I don't think this is the culprit. I read some topics, Freddd says what I think is detox in the reality is folate/potassium deficiency or methyl trap. I don’t think it is methyl trap because I used b12. My stools are yellowish, I read this happens when one is deficient in folate (it assists in bile production that darkens the stools). I just can’t undertand: Why small doses of methyl folate may cause mfolate deficiency? How can mfolate reduce more my folate levels? This scares me, if I use small doses and feel awful, why higher doses won’t give me worst symptons? I don’t think I can tolarate higher doses… this is gonna kill me, this intense diarrhea dehydrated me a lot! Higher doses may give me much powerful diarrheas. I need to titrate, but before I increase my dose I’m sure I’ll have diarrhea cause I’ll be using mb12 and mfolate in a sequence of days. I also can’t undertand why diarrhea would occur if I’m potassium deficient, this would let me more deficient. Sorry for noobish questions. note: in my daily basis I don't eat gluten and dairy, but a few grains. I don't have gut problems.